References of "Schneiders, Jean-Pierre"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailA Topological Reconstruction Theorem for $D^{\infty}$-Modules
Prosmans, Fabienne ULg; Schneiders, Jean-Pierre ULg

in Duke Mathematical Journal (2000), 102(1), 39-86

We prove that any perfect complex of $D^{\infty}-modules may be reconstructed from its holomorphic solution complex provided that we keep track of the natural topology of this last complex. This is to be ... [more ▼]

We prove that any perfect complex of $D^{\infty}-modules may be reconstructed from its holomorphic solution complex provided that we keep track of the natural topology of this last complex. This is to be compared with the reconstruction theorem for regular holonomic D-modules which follows from the well-known Riemann-Hilbert correspondence. [less ▲]

Detailed reference viewed: 21 (12 ULg)
Peer Reviewed
See detailOn Cartan's A and B theorems
Bastin, Françoise ULg; Schneiders, Jean-Pierre ULg

in Bulletin de la Société Royale des Sciences de Liège (1990), 59(3-4), 269-288

Detailed reference viewed: 23 (8 ULg)